# SDR YENA2024012900107

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 58,152 hours, 20,626 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: UNKNOWN
- Condition: Faulted
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING HEAVY MAINTENANCE: FLT AILERON SERVO FAULT B; REF STS WO # 3238 NR 660R&R ELAC 1 & ELAC 2 IAW AMM 27-43-34-000-001-A/400-001-A PERFORMED OPS CK ON ELAC1 & ELAC 2 IAW AMM 27-93-00-710-001-A POS CHS OK.
